The Annals of Applied Statistics

Discussion of “Coauthorship and citation networks for statisticians”

Forrest W. Crawford

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Ann. Appl. Stat., Volume 10, Number 4 (2016), 1842-1845.

Received: August 2016
First available in Project Euclid: 5 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Crawford, Forrest W. Discussion of “Coauthorship and citation networks for statisticians”. Ann. Appl. Stat. 10 (2016), no. 4, 1842--1845. doi:10.1214/16-AOAS896E.

Export citation


  • Blundell, C., Beck, J. and Heller, K. A. (2012). Modelling reciprocating relationships with Hawkes processes. In Advances in Neural Information Processing Systems 2600–2608.
  • Chandrasekhar, A. G. and Jackson, M. O. (2014). Tractable and consistent random graph models. Technical report, National Bureau of Economic Research, Cambridge, MA.
  • Hawkes, A. G. and Oakes, D. (1974). A cluster process representation of a self-exciting process. J. Appl. Probab. 11 493–503.
  • Lee, S. H., Kim, P.-J. and Jeong, H. (2006). Statistical properties of sampled networks. Phys. Rev. E (3) 73 016102.
  • Shalizi, C. R. and Rinaldo, A. (2013). Consistency under sampling of exponential random graph models. Ann. Statist. 41 508–535.
  • Stumpf, M. P. H., Wiuf, C. and May, R. M. (2005). Subnets of scale-free networks are not scale-free: Sampling properties of networks. Proc. Natl. Acad. Sci. USA 102 4221–4224.

See also

  • Main article: Coauthorship and citation networks for statisticians.